Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Topological Hochschild homology and cohomology of $A_\infty$ ring spectra

Vigleik Angeltveit

Geometry & Topology 12 (2008) 987–1032
Bibliography
1 V Angeltveit, The cyclic bar construction on ${A}_\infty$ H–spaces arXiv:math.AT/0612165
2 V Angeltveit, Enriched Reedy categories, to appear in Proc. Amer. Math. Soc.
3 V Angeltveit, J Rognes, Hopf algebra structure on topological Hochschild homology, Algebr. Geom. Topol. 5 (2005) 1223 MR2171809
4 C Ausoni, J Rognes, Algebraic K–theory of the fraction field of topological K–theory, in preparation
5 N A Baas, I Madsen, On the realization of certain modules over the Steenrod algebra, Math. Scand. 31 (1972) 220 MR0377879
6 A Baker, A Jeanneret, Brave new Bockstein operations, preprint available at http://www.maths.gla.ac.uk/ ajb/dvi-ps.html
7 A Baker, A Lazarev, On the Adams spectral sequence for $R$–modules, Algebr. Geom. Topol. 1 (2001) 173 MR1823498
8 A Baker, A Lazarev, Topological Hochschild cohomology and generalized Morita equivalence, Algebr. Geom. Topol. 4 (2004) 623 MR2100675
9 M Basterra, M A Mandell, Multiplicative structures on topological Hochschild homology, to appear
10 J M Boardman, Conditionally convergent spectral sequences, from: "Homotopy invariant algebraic structures (Baltimore, MD, 1998)", Contemp. Math. 239, Amer. Math. Soc. (1999) 49 MR1718076
11 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Math. 347, Springer (1973) MR0420609
12 M Bökstedt, Topological Hochschild homology, unpublished
13 M Bökstedt, The topological Hochschild homology of $\mathbb{Z}$ and $\mathbb{Z}/p$, unpublished
14 R R Bruner, J P May, J E McClure, M Steinberger, $H_\infty $ ring spectra and their applications, Lecture Notes in Math. 1176, Springer (1986) MR836132
15 D Dugger, B Shipley, Postnikov extensions of ring spectra, Algebr. Geom. Topol. 6 (2006) 1785 MR2263050
16 W G Dwyer, J P C Greenlees, Complete modules and torsion modules, Amer. J. Math. 124 (2002) 199 MR1879003
17 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, Amer. Math. Soc. (1997) MR1417719
18 Z Fiedorowicz, R Vogt, Topological Hochschild homology of $E_n$–ring spectra arXiv:math.AT/0410367
19 P G Goerss, Associative $MU$–algebras, preprint available at http://www.math.northwestern.edu/ pgoerss/
20 P G Goerss, M J Hopkins, Moduli spaces of commutative ring spectra, from: "Structured ring spectra", London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 151 MR2125040
21 M J Hopkins, H R Miller, Lubin–Tate deformations in algebraic topology, preprint
22 S O Kochman, Symmetric Massey products and a Hirsch formula in homology, Trans. Amer. Math. Soc. 163 (1972) 245 MR0331388
23 A Lazarev, Hoschschild cohomology and moduli spaces of strongly homotopy associative algebras, Homology Homotopy Appl. 5 (2003) 73 MR1989615
24 A Lazarev, Towers of $M$U–algebras and the generalized Hopkins–Miller theorem, Proc. London Math. Soc. $(3)$ 87 (2003) 498 MR1990937
25 T Leinster, Higher operads, higher categories, London Math. Soc. Lecture Note Series 298, Cambridge University Press (2004) MR2094071
26 J E McClure, J H Smith, A solution of Deligne's Hochschild cohomology conjecture, from: "Recent progress in homotopy theory (Baltimore, MD, 2000)", Contemp. Math. 293, Amer. Math. Soc. (2002) 153 MR1890736
27 C Nassau, On the structure of $P(n)_{*}P((n))$ for $p=2$, Trans. Amer. Math. Soc. 354 (2002) 1749 MR1881014
28 D C Ravenel, Complex cobordism and stable homotopy groups of spheres. 2nd ed., AMS Chelsea Pub. (2004) MR860042
29 C Rezk, Notes on the Hopkins–Miller theorem, from: "Homotopy theory via algebraic geometry and group representations (Evanston, IL, 1997)", Contemp. Math. 220, Amer. Math. Soc. (1998) 313 MR1642902
30 C Rezk, The units of a ring spectrum and a logarithmic cohomology operation, J. Amer. Math. Soc. 19 (2006) 969 MR2219307
31 A Robinson, Obstruction theory and the strict associativity of Morava $K$–theories, from: "Advances in homotopy theory (Cortona, 1988)", London Math. Soc. Lecture Note Ser. 139, Cambridge Univ. Press (1989) 143 MR1055874
32 A Robinson, S Whitehouse, Operads and $\Gamma$–homology of commutative rings, Math. Proc. Cambridge Philos. Soc. 132 (2002) 197 MR1874215
33 J Rognes, Galois extensions of structured ring spectra, Mem. Amer. Math. Soc. 192 (2008) 1
34 N P Strickland, Products on $\mathrm{MU}$–modules, Trans. Amer. Math. Soc. 351 (1999) 2569 MR1641115
35 M van den Bergh, A relation between Hochschild homology and cohomology for Gorenstein rings, Proc. Amer. Math. Soc. 126 (1998) 1345 MR1443171
36 M van den Bergh, Erratum to: “A relation between Hochschild homology and cohomology for Gorenstein rings” [Proc. Amer. Math. Soc. 126 (1998) 1345–1348], Proc. Amer. Math. Soc. 130 (2002) MR1900889
37 C A Weibel, S C Geller, Étale descent for Hochschild and cyclic homology, Comment. Math. Helv. 66 (1991) 368 MR1120653